I am on Taxotere and have just started getting a tingling sensation in my feet, plus some soreness and redness by my big and little toes, My feet look swollen which is not a nice sight as they are quite wide anyway - I am worried I will end up with feet like Fred Flintstones by the weekend and I am supposed to be going to a 'do', just my luck!!
Hopefully this will wear off pretty soon, I have just had my second Taxotere and as the side effects were nowhere near as awful as the first lot I thought I had got off lightly.
Oh well, mustn't grumble!
A friend told me just yesterday that her father had achey feet when he had chemo and he had to get inserts. He liked the gel ones best. She was just telling me to make sure I had good support in my shoes.
My bones ache when my blood count is low, it's as if I can feel my bone marrow straining to make new cells. Mostly it's my knees and ankles, but also back, hips and jawbone. Seems worse when i've had neutrophil injections.
Weird, I have not had achey feet........ until today! One of them actually hurts quite a lot, I was hobbling around in the street just now thinking of stealing someone's walking stick!
I have just had FEC 5 yesterday and although I have not had achy feet, I have had tingling in hands and feet since FEC 4.
Also occasional leg cramps.
Sending good wishes
Is achey feet a side effect of fec. Keep getting a strange achey feeling on bottom feet - feels a bit like cramp - but kept me awake last night. Eventually got up and took some neurofen - seemed to help.
Thanks in advance